# SDR SWAA2017092116515

- Difficulty date: September 19, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 67,654 hours, 53,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6570485
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY FLASHLIGHT BRACKET BROKEN.  R&R BRACKET PER MM.
